# SDR COMA9610280

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948E2903
- Condition: Defective
- Location: Lt Inst Panel
- Part time: 12,573 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AIRSPEED INDICATION IS 15 KNOTS HIGHER THAN COPILOTS.  REPLACED AIRSPEED INDICATOR.
